# SDR UALA2011082404538

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 34,051 hours, 13,841 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: 342300M01
- Part serial: 8842
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR POSITION TRANSMITTER MOUNTING BRACKET CRACKED, REPAIR AS NECESSARY.  REMOVED RT ELEVATOR POSITION TRANSDUCER UNIT & MOUNTING BRACKET.  REPLACED RT ELEVATOR POSITION TRANSDUCER AND ADJUSTED RT ELEVATOR AND HYD ACTUATION WITH NEUTRAL SETTING GAUGE.  ACCOMPLISHED INSPECTION OF TRANSDUCER INSTALLATION, ELEV RIG FOR SAFETY AND SECURITY.  OPS CHECKS GOOD.
